Differential and Integral Equations

Schrödinger operators with indefinite weight functions: asymptotics of eigenvalues with remainder estimates

Jacqueline Fleckinger and Michel L. Lapidus

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1389-1418.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329522

Mathematical Reviews number (MathSciNet)
MR1269662

Zentralblatt MATH identifier
0476.03047

Subjects
Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Citation

Fleckinger, Jacqueline; Lapidus, Michel L. Schrödinger operators with indefinite weight functions: asymptotics of eigenvalues with remainder estimates. Differential Integral Equations 7 (1994), no. 5-6, 1389--1418. https://projecteuclid.org/euclid.die/1369329522


Export citation